# SDR SWAA2023040422850

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 45,205 hours, 27,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT /SALIDA SIGN MISSING FORWARD OF OVERWING EXIT FO'S<[01] INSTALLED LENS PER AMM 33-51-01. AIRCRAFT OK FOR SERVICE
